# SDR USAABB00063

- Difficulty date: April 25, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND LOW LEVEL SEAT MOUNTED EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
